# SDR YENA20150720282

- Difficulty date: July 20, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 61,166 hours, 22,846 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYS TEST FAILED, FWD EXT LOAD FAULT.  FOUND R-1 DOOR CONNECTOR ON FRONT OF SLIDE PACK PARTIALLY DISCONNECTED.   CONNECTED, EMERGENCY SYS LIGHT TEST OK. REF AMM 33-51-00.
